# SDR DALA2020120703990

- Difficulty date: December 5, 2020
- Submitted: December 7, 2020
- Operation: Air carrier
- Aircraft: N398DA
- Make and model: Boeing 737832
- Aircraft serial: 30774
- Aircraft time: 59,508 hours, 27,813 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Broken
- Location: Seat 25def
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION FOUND 25DEF EMERGENCY LIGHT BROKEN.  REINSTALLED LIGHT ASSEMBLY, PER B737 AMM 33-51.  OPERATIONS CHECK OK.
